Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Thebrownguy

Need Advice On Continuing Accutane?

Recommended Posts

I just finished being on accutane for five months, started my sixth month, I have been on 80 mg per day, 2 40 mg pills, my acne was quite terrible especially on my back, shoulders, and chest, since starting accutane, most of the acne on my back shoulders and chest has stopped coming out, but there are still hundreds of red marks everywhere, as for my face, there has been quite a lot of improvement but I still get a little pimple coming out 1 to 2 times a month, but there are still many red marks, the only side effects Ive had are dry lips and dry skin

What Im wondering is should I stop after my sixth month, my dermatologist originally put me on 5 months but after 2 months I had to get another prescription from my other doctor and he gave me another 6 months, there were 12 days between my second and third month that I was not on accutane, Im just tired of taking it, the dry lips and skin really bother me sometimes, and Im wondering if I should stop, I have not seen my dermatologist since the day I got the original prescription, and if I want an appointment there is a 3 month wait, so I don't think it is worth booking an appointment right now for advice on that, I also understand you are supposed to take a blood test once a month, I haven't even take one, is it really that important?

Basically im asking if I can or should stop after this month, I also see and feel a lot of bumps of my face that have been there for months, and they are just not coming out, im hoping if I stop accutane they will just come out and go away

I just need advice on what to do, I really don't want to be on accutane this summer, but if these last 3 months are necessary then I will, if I stop now, will I need another cycle in the future?

Sorry for the long story, and btw im a guy

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×